# SDR ASAA2014122310046

- Difficulty date: December 23, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 29,781 hours, 8,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10044
- Condition: Failed
- Location: A/C Pack
- Part time: 26,964 hours, 8,066 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAD PACK LIGHT ON RECALL, ACFT GROUNDED.  R & R PRIMARY TEMPERATURE CONTROL VALVE IAW MM 21-51-10-400-801.  OPS & LEAK CHECKED GOOD IAW MM 21-51-10-400-801.  PERFORMED TEMP CONTROLLER BITE IAW MM 21-61-00-700-806-002.  NO FAULTS NOTED.
